# SDR A6WA200740480

- Difficulty date: August 22, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 FLOOR SUPPORT BEAM INTERCOSTAL ANGLE AT RBL 36 IS CRACKED.   MAINTENANCE REPAIRED CRACKED ANGLE BY REMOVING CRACKED ANGLE AND FABRICATED NEW ANGLE AND INSTALLED SERVICEABLE ANGLE IAW BSC STANDARD REPAIR 601R-53-0030A AND REO 601R-53-41-059 REV A.  (M)
